# SDR C2XA10SH064

- Difficulty date: February 11, 2010
- Submitted: February 21, 2010
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 19,436 hours, 10,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK AFT FLOOR PROX LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED PROXIMITY LIGHT IAW EMB-145 AMM 3-50-12.  OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
